# SDR DALA2016010100017

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 68,871 hours, 51,487 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAS IN AFT CABIN REPORTED POPS FROM LT ENGINE AT TAKEOFF POWER.    REPLACED NR 1 ENGINE IAW 88-7110-9-0010.
